My legs are being affected now

by Zakiyyah Blackwood
(Silver Spring MD)

All of a sudden my legs just dont wanna work.Im getting real pissed. these steriods are tairing my body down. but they are the only thing that really help. I have tried Remicade infusions humira injectons & none of them worked for me they just gave other infections plus a skin disease. is anyone else experiencing changes in their legs.

Comments for My legs are being affected now

Click here to add your own comments

Legs affected NEW
by: Annette Young

Hello there,

Thank you for your post. I was really sorry to read that you are having such problems with Crohn's disease and its related symptoms, many people do complain of numerous symptoms and joint pain is certainly one that can be caused by Crohn's disease.

Weak and shaky legs appear to be quite common and it can seem to sometimes occur after a flare-up but there may be alternative reasons such as: vitamin or mineral deficiencies. Vitamin D and Vitamin B might be beneficial to have as a supplement and it’s worth having your iron levels checked too. Are you sleeping alright? This will sound obvious but if you are generally fatigued – then this can and does affect muscle strength.
I'm sure there are many possible causes such as MS and the first thing that you need to do would be to go back to your doctor and to give them details of the symptoms so that they can advise you and eliminate any possible causes.

I know many people also get fed up of going to the doctor as their symptoms change and evolve, but it is important. You can only self diagnose so much and without a doubt, a correct diagnoses is vital
It might seem as if you are very isolated in this but I'm sure that there will be help for you and that you will be able to get your life back on track.

I wish you the best of luck

Annette Young

My legs are being affected now NEW
by: Lydia D.

If it is weakness, then this may indicate vitamin deficiency, side-effects of medication, drug interactions, degenerative muscle disease, multiple sclerosis etc. http://www.bettermedicine.com/article/leg-weakness

Discuss with your doctor. In the interim you might like to:

- take a B-vitamin complex for pregnant ladies on a daily basis. Caveat: it can take weeks or months for the body to right itself if one has major vitamin deficiencies.

- looking up the side-effects of your medication
www.drugs.com www.rxlist.com

- keep a patient diary recording when you experience this weakness.

I have crohs disease
by: Luv-Luv

Go off the steriods right away.I did not sleep fro 3 nights when I was on them. Try Prebiotic COMBITFORTE. It really does help. x

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.